Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 56, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 19, 2016, 10:48 PM EDT. It took effect at Jun 20, 2016, 11:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2016, 10:48 PM EDT (02:48 UTC)
- In effect from
- Jun 20, 2016, 11:00 AM EDT
- Expired
- Jun 20, 2016, 10:30 PM EDT
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
302 WHUS71 KBUF 200248 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1048 PM EDT SUN JUN 19 2016 LEZ020-041-201100- /O.NEW.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1048 PM EDT SUN JUN 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM EDT MONDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
6 follow-up statements
020 WHUS71 KBUF 200902 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 502 AM EDT MON JUN 20 2016 LEZ020-041-201715- /O.CON.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 502 AM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
050 WHUS71 KBUF 201146 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 746 AM EDT MON JUN 20 2016 LEZ020-041-202000- /O.CON.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 746 AM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
559 WHUS71 KBUF 201433 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1033 AM EDT MON JUN 20 2016 LOZ042-043-202245- /O.EXA.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1033 AM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-041-202245- /O.CON.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1033 AM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
143 WHUS71 KBUF 201738 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 138 PM EDT MON JUN 20 2016 LEZ020-041-210145- /O.CON.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 138 PM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-210145- /O.CON.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 138 PM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
130 WHUS71 KBUF 210026 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 826 PM EDT MON JUN 20 2016 LEZ020-041-210300- /O.CON.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 826 PM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-210300- /O.CON.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 826 PM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CHURCH
162 WHUS71 KBUF 210230 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1030 PM EDT MON JUN 20 2016 LEZ020-041-LOZ042-043-210330- /O.CAN.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1030 PM EDT MON JUN 20 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 8:27 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 19, 8:27 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 827 PM EDT SUN JUN 19 2016 .SYNOPSIS... High pressure anchored off the East Coast will continue to provide our region with fair warm weather through most of Monday...then a cold front will introduce the risk for some strong thunderstorms Monday night. Cooler and drier air will move across in the wake of the front on Tuesday and persist through much of the rest of the work week. Notably warmer weather is slated for the weekend. && .NEAR TERM /THROUGH MONDAY/... The limited diurnal cu that we saw across the forecast area is largely fading this evening with the diminishing diurnal heating. With upper level ridging aloft and high pressure firmly in control at the surface, expect fair weather to persist through the overnight hours. The very warm airmass in place across the region will keep it feeling quite balmy, with overnight lows only expected to fall into the 60s, though a few valleys in the Southern Tier may dip into the mid to upper 50s. After a quiet start to the morning on Monday, it will start to become interesting Monday afternoon though as a pre-frontal trough will cross the region ahead of a legitimate cold front over the Upper Great Lakes. While our warm and increasingly humid airmass will support fairly steep low level lapse rates ahead of these features...some of the guidance packages have been suggesting that a warm 'nose' just under 10k ft may keep a cap on any convection that tries to fire along the pre-frontal/lake breeze boundary. More recent guidance has not been as limiting with convective initiation...and given the favorable climatology for such convection with pre-frontal troughs in our region...have introduced chc pops across the Srn Tier for the midday and afternoon. This activity is not expected to be significant...but the same cannot be said for what may develop in the following evening hours. Refer to the short term section below for details. In terms of temperatures...H85 temps in the vcnty of 18c will easily support afternoon highs in the upper 80s for most areas away from the lakes...with some readings in the lower 90s anticipated across a large portion of the Finger Lakes and Genesee Valley. It is worth pointing out that southwest winds will freshen to 15 to 30 mph downwind of both Lakes Erie and Ontario during the midday and afternoon...so the resulting cooling effects will impact temps for much of Northern Erie County as well as the Thousand Islands region. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... By 8pm Monday, a broken line of thunderstorms will likely be on our doorstep, tracking from southwest Ontario into western and north central NY for Monday evening. Some of these storms may become strong to severe with damaging winds being the main threat. Expect these storms will quickly move across the forecast area and diminish in intensity by midnight, with the remainder of the night seeing clearing behind the line of storms and passing cold front. Digging into the meteorology, a sharp through will move across Ontario into Quebec Monday evening, with a trailing cold front crossing the lower Great Lakes into western and central NY. Ahead of this front passage, warm air and moisture advection into the region will push CAPE values to around 1000 to 1500 J/kg. By late Monday afternoon, despite the building instability, forecast soundings maintain a cap with a warm nose near 700 mb. However, into Monday evening as height falls from the approaching through approach, the cap will slowly erode. Expect this will help limit any afternoon pre-frontal lake breeze convection that can typically rob some of the instability from the main pre-frontal trough passage. The Monday evening timing will also be beneficial in allowing the synoptically enhanced southwesterly lake breeze to diminish some, this should aid in allowing the ongoing convection across Ontario to cross in NY Monday evening. Deep layer shear values and low-level helicity will increase into Monday evening as the upper-level through approaches, with 35 to 40 knots of 0-6km shear arriving with the pre-frontal through. Thus some discrete cells and bowing segments are possible and combined with fast storm motions around 40 knots will make damaging winds gusts the main threat. Toward midnight Monday night into Tuesday morning, the line of storms should be exiting the forecast area into central NY and diminishing in intensity with the waning instability due to nightfall. Thus after midnight have the forecast showing dry conditions with clearing skies and diminishing westerly winds behind the front. Temperatures will fall to the lower 60s and upper 50s for lows by Tuesday morning. Tuesday and Wednesday will be refreshing after the warm stretch of weather over the last few days. Broad troughing with relatively drier and cooler air will move across the region. 850 mb temperatures will fall to around +9 on Tuesday and to around +4C on Wednesday. This will translate to high temperatures in the mid to upper 70s Tuesday and low 70s on Wednesday. Diurnal cumulus field will develop each day inland from the lakes, with mostly sunny skies over the lakes. A few showers are possible in the North Country Wednesday with the unstable northwesterly flow in the higher terrain. Temperatures each night will bottom out in the 50s. && .LONG TERM /THURSDAY THROUGH SUNDAY/... A mid-level trough over the Northeastern states Thursday is forecast to shift off the East Coast and be replaced by upper level ridging by next weekend. This will translate into below normal temperatures at the end of this coming week warming to above normal going into the weekend. 12z model consensus agrees that a shortwave trough and surface low should pass just south of the NY/PA border on Thursday leading in this transition. Better chances of thunderstorms will lie south of the forecast area but can't rule out a few stray storms running along/across the border for which slight chance POPs have been included. Through Friday and Saturday surface and mid-level ridging will provide dry weather and warmer temperatures. By Sunday, models show another northern stream trough shifting into the western Great Lakes. Have introduced a slight/low chance for some thunderstorms on Sunday as a leading shortwave and vort max that both GFS and ECMWF models are showing, could trigger a few storms. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... Southwesterly gusts and lingering diurnal cu inland will continue to diminish this evening with fading daylight. Otherwise, look for virtually unlimited VFR conditions through the rest of tonight and into Monday morning. As we move through the morning hours, look for southwesterly winds to become increasingly gusty after 14-15Z, with gusts approaching 25-35kts in the afternoon downwind of the lakes as diurnal heating aids in the mixing down of an increasing strong low- level jet to the surface. The aforementioned low level jet will be moving into the region in advance of an approaching cold front that is expected to move into Western NY towards 00Z Tue. Isolated strong to possibly severe thunderstorms may be possible inland of the lakes ahead of the front, however these should remain inland of KBUF/KIAG/KART, which should be lake-shadowed, while KROC/KJHW will face an isolated risk for thunder after 17Z. The greatest risk for thunder will be associated with the front itself, which is expected to cross the forecast area between 00-06Z. Localized damaging winds/microbursts, along with hail will be the main risks as these storms move through Monday evening. Outlook... Monday Night...Mainly VFR with periods of MVFR/localized IFR with showers and thunderstorms likely. Some thunderstorms may be strong to severe. Tuesday through Friday...VFR. && .MARINE... High pressure centered off the East Coast will keep a relatively light sfc pressure gradient over the Lower Great Lakes tonight... so this will keep light winds and negligible waves in place. As a cold front advances southeastward from the Upper Great Lakes on Monday...southwest winds will freshen across Lakes Erie and Ontario. Conditions will approach small craft advisory levels...so mariners should pay attention to updated forecasts for possible 'flags'. The cold front will cross the Lower Great Lakes Monday evening... producing showers and possibly some strong thunderstorms in the process. Those with plans to be out on either lake Monday afternoon should keep an eye on the sky and be alert to possible statements or warnings as they may pertain to this activity. Moderate to fresh westerlies will be found over the lakes in the wake of the front on Tuesday...with relatively choppy water expected...especially on the eastern ends of both lakes. && .FIRE WEATHER... On Monday...southwest winds will freshen across the region with gusts over 30 mph expected downwind of both lakes. While the lowest RH values will be over the Genesee Valley...the strongest winds will be over the Niagara Frontier and North Country. This will result in conditions that will approach Red Flag criteria. This will continue to be monitored since any changes in the forecast could potentially require fire weather headlines for Monday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH/WOOD SHORT TERM...CHURCH LONG TERM...SMITH AVIATION...WOOD MARINE...RSH FIRE WEATHER...RSH/SMITH
Hazardous weather outlook, Jun 19, 10:46 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1046 AM EDT SUN JUN 19 2016 NYZ001>008-010>014-019>021-085-201500- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1046 AM EDT SUN JUN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT PASSING THROUGH THE REGION LATE MONDAY AND MONDAY EVENING WILL PRODUCE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. THE GREATEST THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-201500- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1046 AM EDT SUN JUN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT PASSING THROUGH THE REGION LATE MONDAY AND MONDAY EVENING WILL PRODUCE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. THE GREATEST THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:04 PM EDT | Special Marine Warning | BUF | 86 min | |
| Jun 20, 7:46 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 59 min |
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.